# SDR 2002FA0000654

- Difficulty date: May 1, 2002
- Submitted: May 16, 2002
- Operation: General aviation
- Aircraft: N4640R
- Make and model: Piper PA-28-140
- Aircraft serial: 2821393
- Engine: Lyc O320*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: SL13S19646
- Condition: Mismanufactured
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CRANKSHAFT GEAR TO HAVE ITS TIMING MARK OFF BY ONE TOOTH. FAA INSPECTOR NOTE:  MECHANIC SAID ENGINE WOULD NOT DEVELOP FULL POWER.
